# SDR BSYA2010035

- Difficulty date: July 21, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N35453
- Make and model: Piper PA-31-350
- Aircraft serial: 318052006
- Aircraft time: 14,179 hours
- System (JASC): 3252 · Shimmy Damper
- Part: Shimmy Dampener
- Part number: 01500100
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN RETRACTING THE GEAR NOSE GEAR DID NOT GO UP ALL THE WAY, THE CAUSE WAS THE SHIMMY DAMPER ROD END BROKE CAUSING NOSE GEAR TO JAM IN WHEEL WELL.  CYCLED GEAR BACK DOWN AND RETURNED TO EWN.  REMOVED AND REPLACED SHIMMY DAMPER AND NOSE GEAR ASSY.
